# SDR MZZA2011011200002

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 38,483 hours, 14,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701001
- Part serial: 64743
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY O/H BIN LIGHTS AT ROWS 2-3DEF AND 8, 11, 14DEF AND 21, 23, 25, 28DEF FAILED TO STAY ON FOR A MINIMUM OF 15 MINUTES.  REMOVED AND REPLACED 3EA. EMER LIGHT BATTERY PACKS AS PER AMM 33-51-06-960-805.  NOW ALL LIGHTS FOR ALL LOCATIONS TEST NORMAL.  OK FOR SERVICE.
